MathSciNet Relay Station
MathSciNet bibliographic data
MR579791 (82f:14010) 14D15 (14H30)
Harbater, David Moduli of $p$-covers of curves. Comm. Algebra 8 (1980), no. 12, 1095–1122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement